The product is used in rhinitis or sinusitis, allergic rhinitis and hay fever.
1 ml of solution contains as active ingredients: 1 mg of diphenhydramine hydrochloride and 0.33 mg of naphazoline nitrate and other ingredients: benzalkonium chloride solution, disodium edetate, boric acid, sodium hydroxide and 10%, purified water.
Betadrin WZF is a combination containing a substance in its composition antihistamine - diphenhydramine and alpha-stimulating agents - naphazoline.
As a result of these two substances, the drug removes the symptoms of rhinitis, such as runny nose, nasal congestion, redness, swelling, impaired patency of the sinuses, especially if their cause is allergic.
WZF Betadrin is used in acute inflammation of the nasal mucosa, the exacerbation of chronic rhinitis in the course of seasonal and perennial allergic rhinitis or colds.
The drug works symptomatically and is designed for acute treatment.
Nasal use only.
Adults and children over 6 years:
Should not be used longer than 3-5 days.